# SDR CA190327006

- Difficulty date: March 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372436
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) #1 ADC P/N 822-0372 ON BOTH PFD, FD AND VS RED FLAG. ALSO AIRSPEED TAPE, VSI AND ATT FLUCUATING. AIR RETURN (TC# 20190327006)
